AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree1Likes
  • 1 Post By Magnus82

Reply
 
LinkBack Thread Tools Display Modes
Cabergoline question
Old
  (#1)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
Cabergoline question - 05-31-2014, 08:13 AM

Does this stuff cause drowsiness? I got liquid prami the last time but man I can't stand the way it makes me feel. It knocks me out then I feel like crap half the next day. Is there any anti-prolactin that doesn't make u tired?
   
Reply With Quote
Old
  (#2)
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
05-31-2014, 08:53 AM

Caber is like a tranquilizer for me. I like prami much better, but you have to start very low.
   
Reply With Quote
Old
  (#3)
Banned
 
Offline
Posts: 5,267
Join Date: Jun 2013
05-31-2014, 09:52 AM

Some people prefer caber over prami I've not had any problems with either but I suspect those who do run too much

Last edited by Phoe2006; 05-31-2014 at 09:54 AM.
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
05-31-2014, 09:55 AM

Prami makes me half delerious in the mornings, caber dont mess with me one bit. Actually i have Phizer Cabaser which is pharm grade, and even at .5 ed it doesnt cause any issues whatsoever


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#5)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
05-31-2014, 12:19 PM

I took .25 of prami last night and it took me out the game!! Would .125 be effective on prolactin?
   
Reply With Quote
Old
  (#6)
Registered User
 
Offline
Posts: 293
Join Date: Dec 2012
05-31-2014, 12:30 PM

caber makes me lethargic and -my personal favourite- constipated! Good times.
   
Reply With Quote
Old
  (#7)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
05-31-2014, 12:34 PM

Quote:
Originally Posted by Adam_david View Post
I took .25 of prami last night and it took me out the game!! Would .125 be effective on prolactin?
Not sure on the low dose, just wondered how long youve been taking prami? After a week my body adjusted to it and the sides diminished quite a bit for me...


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#8)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
05-31-2014, 12:47 PM

That's was the first day. U think a week ed or eod I would get used to it?
   
Reply With Quote
Old
  (#9)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
05-31-2014, 01:13 PM

I did. Well, i could still feel a little groggyness but not nearly as bad after a week. I ran .5 ed for a month....


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#10)
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
05-31-2014, 01:19 PM

Quote:
Originally Posted by Adam_david View Post
I took .25 of prami last night and it took me out the game!! Would .125 be effective on prolactin?
I start out at 100mcg and work up to 200mcg over the course of a week. That isas high as i have ever need to go. Very powerful stuff !
Adam_david likes this.
   
Reply With Quote
Old
  (#11)
AnaSCI SENIOR
 
Offline
Posts: 988
Join Date: Nov 2012
05-31-2014, 01:52 PM

Prami makes me sick. I would take a very small dose and still break out sweating and miserable vomiting.

Caber, no issues. I give my Prami to a friend and he had no issues.
   
Reply With Quote
Old
  (#12)
AnaSCI VET / Donating Member
 
Sully's Avatar
 
Offline
Posts: 3,298
Join Date: Dec 2012
05-31-2014, 03:09 PM

No issues with Caber and drowsiness for me, even up to 3 mg/e3d. Just gives me weird heart palpitations. Had to quit Caber, bout to switch to Prami.


GearPro Rep
[email protected]


It is the mark of an educated mind to be able to entertain a thought without accepting it- Aristotle
   
Reply With Quote
Old
  (#13)
AnaSCI VET
 
Sandpig's Avatar
 
Online
Posts: 1,535
Join Date: Mar 2014
Location: SIN CITY
05-31-2014, 08:26 PM

Quote:
Originally Posted by Lil' Sully View Post
No issues with Caber and drowsiness for me, even up to 3 mg/e3d. Just gives me weird heart palpitations. Had to quit Caber, bout to switch to Prami.
Don't throw your Caber away. Send it to me.
   
Reply With Quote
Old
  (#14)
Registered User
 
Offline
Posts: 293
Join Date: Dec 2012
05-31-2014, 10:03 PM

Quote:
Originally Posted by Lil' Sully View Post
No issues with Caber and drowsiness for me, even up to 3 mg/e3d. Just gives me weird heart palpitations. Had to quit Caber, bout to switch to Prami.
why were you running it that high?
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:59 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.